# SDR FDEA201708022097

- Difficulty date: August 2, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,344 hours, 26,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12403
- Condition: Punctured
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LOWER FRAME PUNCTURED BS 231 AT THE FORWARD ACCESSORY DOOR CUTOUT.   COMPLIED WITH FED EX EA F-5310-T0334685 P1.  REPAIRED THE DOOR FRAME IAW  SRM 53-00-00-07-1A. REMOVED DAMAGE TO .500 DIA, FABRICATED REPAIR ANGLE AND INSTALLED ANGLE IAW EA F-5310-T0334685.
